Alert archive / Louisiana / Tornado Warnings in 2018
Tornado Warning 74, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 14, 2018, 1:52 AM CDT for 5 parishes in Louisiana. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2018, 1:52 AM CDT (06:52 UTC)
- Expired
- Apr 14, 2018, 2:30 AM CDT
- In force
- 38 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 116 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 2:00 AM CDT | TORNADO | 3 Ssw Grambling, LA | AN EF1 TORNADO BEGAN SOUTH OF GRAMBLING ALONG MONDY ROAD, MOVING E AND ENE INTO THE SOUTH SIDE OF RUSTON. MOST OF THE DAMAGE CONSISTED OF SNAPPED AND UPROOTED TREES. SEVERAL HOMES WERE SIGNIFICANTLY DAMAGED BY FALLING TREES. PEAK WIND EST. 95-105 MPH. PATH LEN |
| Apr 14, 2:14 AM CDT | TORNADO | 1 W Choudrant, LA | AN EF1 TORNADO BEGAN ALONG US HWY 80 JUST W OF CHOUDRANT, MOVED E THROUGH THE COMMUNITY OF CHOUDRANT, THEN TURNED NE CROSSING INTERSTATE 20, EMORY ROAD, AND LIFTED ALONG NORRIS ROAD NEAR ITS INTERSECTION WITH AULDS ROAD. ALL OF THE DAMAGE CONSISTED OF SNAPPED |
| Apr 14, 2:24 AM CDT | TORNADO | 4 S Downsville, LA | AN EF1 TORNADO BEGAN ALONG ROACH ROAD VERY NEAR THE LINCOLN/OUACHITA PARISH LINE. IT MOVED E INTO OUACHITA PARISH, CROSSING HWY 151, THEN TURNED NE INTO UNION PARISH, AND CROSSED REGGIE SKAINS RD. THE TORNADO LIFTED NEAR THE INTERSECTION OF HWY 552 AND CALLAWA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 9:53 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 6.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1539 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 13.1
The text
As transmitted.
677
WFUS54 KSHV 140652
TORSHV
LAC013-049-061-073-111-140730-
/O.NEW.KSHV.TO.W.0074.180414T0652Z-180414T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
152 AM CDT SAT APR 14 2018
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Northern Jackson Parish in north central Louisiana...
South central Union Parish in north central Louisiana...
West central Ouachita Parish in north central Louisiana...
East central Bienville Parish in northwestern Louisiana...
Lincoln Parish in north central Louisiana...
* Until 230 AM CDT
* At 152 AM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of Arcadia, or 8 miles southwest of
Grambling, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Grambling around 210 AM CDT.
Ruston around 215 AM CDT.
Other locations impacted by this tornadic thunderstorm include D
Arbonne, Calhoun, Downsville, Simsboro, Mineral Springs, Caderville,
Vienna, Choudrant, Eureka and Folksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3235 9283 3255 9287 3271 9247 3257 9226
3240 9235
TIME...MOT...LOC 0652Z 254DEG 29KT 3246 9283
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
FB2 follow-up statements
276
WWUS54 KSHV 140706
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
206 AM CDT SAT APR 14 2018
LAC013-140716-
/O.CAN.KSHV.TO.W.0074.000000T0000Z-180414T0730Z/
Bienville LA-
206 AM CDT SAT APR 14 2018
...THE TORNADO WARNING FOR EAST CENTRAL BIENVILLE PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 600 AM CDT for north central
Louisiana.
LAT...LON 3237 9268 3260 9276 3271 9247 3257 9226
3240 9235
TIME...MOT...LOC 0706Z 252DEG 36KT 3251 9263
$$
LAC049-061-073-111-140730-
/O.CON.KSHV.TO.W.0074.000000T0000Z-180414T0730Z/
Jackson LA-Union LA-Ouachita LA-Lincoln LA-
206 AM CDT SAT APR 14 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
NORTHEASTERN JACKSON...SOUTH CENTRAL UNION...WEST CENTRAL OUACHITA
AND SOUTHEASTERN LINCOLN PARISHES...
At 206 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Ruston, moving east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Jackson...south central Union...west central Ouachita
and southeastern Lincoln Parishes, including the following locations:
D Arbonne, Calhoun, Downsville, Mineral Springs, Caderville, Vienna,
Choudrant, Eureka, Folksville and Eros.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3237 9268 3260 9276 3271 9247 3257 9226
3240 9235
TIME...MOT...LOC 0706Z 252DEG 36KT 3251 9263
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
FB271
WWUS54 KSHV 140717
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
217 AM CDT SAT APR 14 2018
LAC049-061-073-111-140730-
/O.CON.KSHV.TO.W.0074.000000T0000Z-180414T0730Z/
Jackson LA-Union LA-Ouachita LA-Lincoln LA-
217 AM CDT SAT APR 14 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
NORTHEASTERN JACKSON...SOUTH CENTRAL UNION...WEST CENTRAL OUACHITA
AND SOUTHEASTERN LINCOLN PARISHES...
At 217 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Ruston, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Choudrant, Eros, Downsville, D Arbonne, Calhoun, Mineral Springs,
Caderville, Eureka and Folksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3238 9253 3265 9262 3271 9247 3257 9226
3240 9235
TIME...MOT...LOC 0717Z 249DEG 33KT 3256 9252
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
FBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 14, 1:24 AM CDT, 28 minutes earlier.
Area forecast discussion, Apr 14, 1:24 AM CDT, 28 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 124 AM CDT Sat Apr 14 2018 .DISCUSSION... We have cleared much of the cwa from Cherokee to Miller and Howard. Threat continues with this large squall line and isolated embedded tornadoes for S AR and much of our LA parishes and deep E TX. /24/ && .PREV DISCUSSION... /issued 1007 PM CDT Fri Apr 13 2018/ UPDATE... To add replacing Tornado watch number 45 for entire cwa. DISCUSSION... No major changes to package with just a few tweaks to sky and temps on the curve toward previously forecasted lows. Also, we have expanded 00-06Z pops/wx into the 06-09Z slot. We can make additional changes with counties first dropped from the new watch. All products up to date with graphics on home page next in line. /24/ PREV DISCUSSION... /issued 643 PM CDT Fri Apr 13 2018/ UPDATE... To add remaining SE cwa parishes into Tornado watch 40 DISCUSSION... All products have been reissued to add headline for all zones groupings and to remove afternoon wording. /24/ PREV DISCUSSION... /issued 626 PM CDT Fri Apr 13 2018/ AVIATION... Isolated to scattered -SHRA/-TSRA have developed across the Four- State Region today, courtesy of an approaching strong upper level disturbance from the west. This precipitation has been intermittently affecting the majority of the terminals today, and is expected to develop into a line of TSRA more less later this evening /progressing from west to east along a cold front/. This TAF forecast will not be an easy one, as will try to pinpoint best timing of the precipitation. Some of these storms will be capable of becoming severe with large hail, damaging wind gusts and isolated tornadoes being the main threats. Will of course amend as necessary. Otherwise, CIGS have risen to VFR early this evening, but as anticipated to drop into the MVFR and possibly IFR criteria after sunset. CIGS are poised to gradually improve to VFR and precipitation will be coming to an end from west to east towards the end of the TAF period, with perhaps the eastern terminals hanging on to by tomorrow mid-morning VCSH. Southerly winds will be intermittently breezy but is anticipated to drop to below Lake Wind Advisory criteria overnight. Concurrently, winds will be shifting to the west-northwest with the passage of a cold front and thus could see -SHRA develop along the front, hence the insertion of the -SHRA/VCSH towards the end of the TAF period. && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 24/29
Hazardous weather outlook, Apr 13, 2:01 PM CDT, 11 hours 51 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Shreveport LA 201 PM CDT Fri Apr 13 2018 ARZ050-051-059>061-070>073-LAZ001>006-010>012-017-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-141100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Sabine-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 201 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Tornado Watch #40 is in effect until 10 PM CDT tonight. This is a particularly dangerous situation. Severe thunderstorms are likely ahead of a dryline and cold front this afternoon through this evening and overnight. Threats of large hail, damaging winds, tornadoes, and locally heavy rainfall are all possible during this event. The severe potential will shift to more of a damaging wind threat as storms evolve into a squall line tonight just ahead of the cold front. The severe threat should be ending prior to daybreak on Saturday. Total rainfall amounts up to three to four inches will be possible across parts of north central Louisiana and south central Arkansas, increasing the threat of isolated flash flooding across these areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms will be gradually ending from west to east with a cold frontal passage early Saturday morning, bringing an end to the severe threat. Therefore, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters will likely be needed this afternoon and into the overnight and early morning hours of Saturday. LAZ013-014-018>022-141100- Jackson-Ouachita-Natchitoches-Winn-Grant-Caldwell-La Salle- 201 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for portions of north central Louisiana and northwest Louisiana. .DAY ONE...This Afternoon and Tonight... Severe thunderstorms are likely this evening and overnight. Threats of large hail, damaging winds, tornadoes, and locally heavy rainfall are all possible during this event. The severe potential will shift to more of a damaging wind threat as storms evolve into a squall line tonight just ahead of the cold front. The severe threat should be ending prior to daybreak on Saturday. Total event rainfall amounts up to three to four inches will be possible across parts of north central Louisiana and south central Arkansas, increasing the threat of isolated flash flooding across these areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms will be gradually ending from west to east with a cold frontal passage early Saturday morning, bringing an end to the severe threat. Therefore, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters will likely be needed this afternoon and into the overnight and early morning hours of Saturday. 09
In the hours before
Special weather statement, Apr 14, 1:13 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Shreveport LA
113 AM CDT SAT APR 14 2018
ARZ073-140630-
Union AR-
113 AM CDT SAT APR 14 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 130 AM
CDT...
At 113 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lawson, or 11 miles east of Norphlet, moving northeast at 50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Calion, Urbana, Lawson, Moro Bay State Park and Pigeon Hill.
A tornado watch remains in effect until 600 AM CDT for south central
Arkansas.
LAT...LON 3325 9223 3312 9249 3328 9260 3332 9253
3332 9249 3333 9248 3330 9246 3329 9247
3327 9244 3328 9238 3330 9235 3328 9234
3328 9233 3326 9232 3328 9230 3326 9229
TIME...MOT...LOC 0613Z 233DEG 45KT 3328 9247
FBLocal storm report, Apr 14, 1:15 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
115 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FUNNEL CLOUD 2 WSW RED CHUTE 32.56N 93.64W
04/14/2018 BOSSIER LA TRAINED SPOTTER
TRAINED SPOTTER ALONG MIDLAND STREET SAW A
FUNNEL AND POWER FLASHES JUST TO THE
SOUTHWEST OF LOCATION.
&&
20Local storm report, Apr 14, 1:17 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
117 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND DMG 2 E EMERSON 33.10N 93.16W
04/14/2018 COLUMBIA AR EMERGENCY MNGR
TREES AND POWER LINES DOWN ALONG CR 16 EAST
OF BUSSEY, AR.
&&
25Local storm report, Apr 14, 1:23 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG 6 NNW HENDERSON 32.24N 94.82W
04/13/2018 RUSK TX LAW ENFORCEMENT
TREES REPORTED DOWN ACROSS THE COUNTY, AND
FM 2276.
&&
25Local storm report, Apr 14, 1:32 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
132 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG 1 NNE SHREVEPORT 32.49N 93.79W
04/14/2018 CADDO LA BROADCAST MEDIA
REPORTS OF DEBRIS AND NUMEROUS LIMBS DOWN IN
AREAS JUST NORTH OF FAIR PARK MIDDLE SCHOOL.
&&
20Local storm report, Apr 14, 1:43 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
143 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG JEFFERSON 32.76N 94.35W
04/13/2018 MARION TX EMERGENCY MNGR
WIDESPREAD TREES AND POWER LINES DOWN OVER
ROADWAYS ACROSS ENTIRE COUNTY.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:11 PM CDT | Tornado Warning | SHV | Union | 34 min |
| Apr 13, 7:35 PM CDT | Tornado Warning | SHV | Caldwell, Ouachita | 40 min |
| Apr 13, 8:16 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita | 29 min |
| Apr 13, 8:17 PM CDT | Tornado Warning | SHV | Caldwell, Ouachita | 28 min |
| Apr 13, 11:30 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 45 min |
| Apr 13, 11:54 PM CDT | Tornado Warning | SHV | Caddo | 21 min |
| Apr 14, 12:14 AM CDT | Tornado Warning | SHV | Bossier, Caddo | 31 min |
| Apr 14, 12:15 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 45 min |
| Apr 14, 12:43 AM CDT | Tornado Warning | SHV | Bossier, Claiborne, Webster | 32 min |
| Apr 14, 12:46 AM CDT | Tornado Warning | SHV | Bossier, Claiborne, Webster | 29 min |
| Apr 14, 12:59 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Jackson and 6 more | 46 min |
| Apr 14, 1:08 AM CDT | Tornado Warning | SHV | Claiborne, Webster | 25 min |
| Apr 14, 1:10 AM CDT | Special Weather Statement | SHV | Sabine | 65 min |
| Apr 14, 1:11 AM CDT | Tornado Warning | SHV | Claiborne | 34 min |
| Apr 14, 1:30 AM CDT | Tornado Warning | SHV | Claiborne, Union | 33 min |
| Apr 14, 1:45 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 1 more | 75 min |
| Apr 14, 1:56 AM CDT | Tornado Warning | SHV | Natchitoches, Winn | 34 min |
| Apr 14, 2:26 AM CDT | Tornado Warning | SHV | Jackson, Winn | 34 min |
| Apr 14, 2:27 AM CDT | Tornado Warning | SHV | Lincoln, Ouachita, Union | 33 min |
| Apr 14, 2:31 AM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita | 29 min |
| Apr 14, 2:51 AM CDT | Tornado Warning | SHV | Caldwell, Jackson, Ouachita | 24 min |
| Apr 14, 2:59 AM CDT | Tornado Warning | SHV | Jackson, Ouachita, Union | 31 min |
| Apr 14, 3:14 AM CDT | Tornado Warning | SHV | Caldwell, Ouachita | 20 min |
| Apr 14, 4:24 AM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 15 hr |
Nearby
Tornado Warnings in Louisiana, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.